# SDR DALA2020103003538

- Difficulty date: October 30, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INITIAL INSPECTION, CORROSION ON LT SILL ANGLE FROM STA 418 TO STA 440, LBL 64 AT FWD WET ARE OF THE FLOOR STRUCTURE PASSENGER CABIN (CPAX).  ANGLE REPLACED PER SRM.
